# SDR SWAA2019081435934

- Difficulty date: July 26, 2019
- Submitted: August 14, 2019
- Operation: Air carrier
- Aircraft: N912WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36621
- Aircraft time: 39,819 hours, 23,859 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A8127
- Condition: Corroded
- Location: Bs 767-792
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY SHIELD CORRODED BETWEEN BS. 767 TO BS. 792, RBL 21.   / R&R SHIELD IAW SRM & DWG.
